Adaptive stepsizes for recursive estimation with applications in approximate dynamic programming

Adaptive stepsizes for recursive estimation with applications in approximate dynamic programming
Abraham P. George and Warren B. Powell, 2006

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{George+Powell:2006,
  author =       "George, Abraham P. and Powell, Warren B.",
  title =        "Adaptive stepsizes for recursive estimation with applications in approximate dynamic programming",
  journal =      "Machine Learning",
  year =         "2006",
  volume =    "65",
  number =    "1",
  pages =     "167-198",
  url = "http://www.castlelab.princeton.edu/Papers/George%20Powell%20-%20Adaptive%20stepsizes%20for%20recursive%20estimation%20with%20applications%20to%20ADP.pdf",
  bib2html_rescat = "Parameter",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33